# SDR SWAA2023081780052

- Difficulty date: July 18, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SKIN - .8' CRACK 18' FROM FWD EDGE ON RIB 193.90<[01] VERIFIED APPLICABILITY OF SRM 55-10-01-2R-11 REPAIR 11.;[02] REMOVED THE DAMAGE AREA OF THE SKIN IAW SRM 55-10-01-2R-11 4. (2) FIG 204/REPAIR 11 DETAIL B AND SRM 51-10-02.  REQUIRE HFEC INSPECTION OF CUT EDGES ON REPAIR AREA FOR CRACKS.;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND 2.;[04] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] FABRICATED REPAIR PARTS (1) DOUBLER FROM 2024 T3 CLAD 0.080' LOT # 1523189-2; (2) FILLER FROM 2024 T3 CLAD 0.063' LOT# 1532535-2; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO PRIME PARTS GIVEN.;[07] APPLIED PRIMER TO REPAIR PARTS AND COMMON AREA IAW SRM 55-10-01-2R-11 OK TO INSTALL.;[08] OK TO INSTALL PARTS GIVEN;[09] INSTALLED REPAIR ON L/H HORIZONTAL STAB LOWER SKIN AT STAB STA 193.9 IAW SRM 55-10-01-2R-11;[10] VERIFIED CORRECTIVE ACTION #9;[11] TASK COMPLETE
